# SDR SCNA20250312072

- Difficulty date: March 11, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N827SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34412
- Aircraft time: 52,454 hours, 29,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 93797 N/R-00001: PER TASK CARD #330100000, EMERG LIGHTS DID NOT COME ON AT ROW 11 ABC, 18 ABC, 24ABC, 26 ABC, AND DEF ROW 4. - - RESOLUTION: (IN PROGRESS)
